# SDR SIMA20140306005

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 35,335 hours, 32,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 18997
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG AIR, GND FAIL MESSAGE ON EICAS AFTER GEAR RETRACTION.  R & R RT MLG WOW NR 1 SWITCH & LT MLG WOW NR 1 SWITCH IAW AMM 32-63-01.  ADJUSTED THE TARGET ON LT MLG WOW NR 2 SWITCH IAW AMM 32-63-05.  OPERATIONS CHECKED GOOD IAW AMM 32-63-00.
